# SDR DL76L050529

- Difficulty date: September 9, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 64,386 hours, 9,920 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 77328810
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT ENGINE BLEED VALVE WOULD NOT OPEN WHEN SELECTED ON.  TRIED NEW PRSOV FILTERS, NO HELP.  RERACKED RIGHT ENGINE BLEED CARD, NO HELP.  REPLACED RIGHT ENGINE PRSOV, OPS OK.
